If you have used Prilosec (omeprazole) and experienced an increase or decrease in acne, please tell us about it here. Be sure to include as much information as possible, including when you started taking Prilosec, the dosage, other side effects you experienced, and anything else that might be relevant. Acne is sometimes a side effect of prescription drug usage, but other times it has to do with hard-to-track-down lifestyle changes, bacteria in your gut, or nutrient deficiency. In our experience, the best way to treat acne is by eliminating sugar, flour, dairy, caffeine, and vegetable oils from your diet. Supplementing zinc, vitamin b complex, boron, melatonin, and SOD is likely to help as well.
Omeprazole is a proton-pump inhibitor used to treat heartburn. If you are experiencing heartburn, there is a relatively good chance that it’s caused by your lifestyle and diet. Plenty of research shows that heartburn, like acne is an inflammatory condition. Often people suffering from one suffer from the other. And if you start medicating, your acne may get worse as your body reacts to a foreign substance. You can almost always improve your acne (and heartburn) by eating a diet high in fat, low in carbs, and with a medium amount of protein. Avoid sugar at all costs. Don’t eat processed foods. And let us know about your experience in the comments.